MathSciNet Relay Station
MathSciNet bibliographic data
MR1118698 (92h:49029) 49L25 (35F20 35R15)
Cannarsa, Piermarco; Gozzi, Fausto; Soner, Halil Mete A boundary value problem for Hamilton-Jacobi equations in Hilbert spaces. Appl. Math. Optim. 24 (1991), no. 2, 197–220.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement